Alert archive / Pennsylvania / Special Weather Statements in 2014

Special Weather Statement, NWS State College, PA

July 10, 2014Lebanon County, Pennsylvania

NWS State College, PA issued this special weather statement at Jul 10, 2014, 7:13 PM EDT for Lebanon County, Pennsylvania. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2014, 7:13 PM EDT (23:13 UTC)
Expired
Jul 10, 2014, 8:00 PM EDT
In force
47 min
Issued by
NWS State College, PA

County Lebanon County, PA

The radar

The State College radar (KCCX), 140 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 7:28 PM EDTTSTM WND DMGHockersville, PATREES DOWN IN DERRY AND CONEWAGO TWPS.
Jul 10, 7:32 PM EDTTSTM WND DMGCampbelltown, PATREES AND WIRES DOWN IN SOUTH LONDONDERRY TWP AND PALMYRA BORO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2014-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 881 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2014-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
881 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
594 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
-0.2
Supercell composite
-1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

692 
WWUS81 KCTP 102313
SPSCTP

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
713 PM EDT THU JUL 10 2014
 
PAZ057-059-066-110000-
DAUPHIN PA-LANCASTER PA-LEBANON PA-
713 PM EDT THU JUL 10 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 713 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
LINGLESTOWN...MOVING SOUTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  RUTHERFORD AND SKYLINE VIEW AROUND 720 PM EDT.
  HUMMELSTOWN AND PENN NATIONAL RACE COURSE AROUND 730 PM EDT.
  HERSHEY AND PALMYRA AROUND 740 PM EDT.
  ELIZABETHTOWN AND CAMPBELLTOWN AROUND 750 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE AVON HEIGHTS...PENN
STATE COLLEGE OF MEDICINE...HERSHEY PARK...ONO AND MOUNT GRETNA.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 254 AND 268.
 INTERSTATE 81 BETWEEN MILE MARKERS 75 AND 83.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4027 7680 4040 7671 4041 7630 4040 7629
      4010 7647
TIME...MOT...LOC 2313Z 294DEG 18KT 4033 7680 

$$

EVANEGO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Jul 10, 5:35 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jul 10, 5:35 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
535 PM EDT THU JUL 10 2014

.SYNOPSIS...
A PERSISTENT UPPER LEVEL TROUGH OVER THE GREAT LAKES WILL DAMPEN
AS IT CROSSES THE NEW ENGLAND STATES INTO THE WEEKEND...WITH A
WEAKENING QUASI-STATIONARY FRONT TRAILING SOUTHWARD ALONG THE MID
ATLANTIC COAST. DESPITE THE INFLUENCE OF HIGH PRESSURE AT THE
SURFACE...THE AREA WILL REMAIN VULNERABLE TO ISOLATED SHOWERS AND
THUNDERSTORMS INTO THE FIRST PART OF THE WEEKEND. A SERIES OF
REINFORCING COLD FRONTS WILL PROVIDE SEVERAL OPPORTUNITIES FOR
RAINFALL THROUGH EARLY NEXT WEEK...WHILE HELPING TO CARVE OUT A
HIGHLY ANOMALOUS UPPER TROUGH AND BONAFIDE POLAR VORTEX ACROSS
SOUTHEASTERN CANADA AND THE UPPER GREAT LAKES.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
LATEST RADAR IMAGERY SHOWS ISOLATED SHOWERS/STORMS DEVELOPING
ACROSS THE REGION WHICH LAYS MAINLY NORTH OF YESTERDAYS COLD
FRONT PASSAGE BUT SFC ANALYSIS SHOWS A STILL MOIST LOWER AIR
MASS. DEVELOPMENT IS BEING AIDED BY SHORTWAVE/JETSTREAK ROUNDING
THE BASE OF THE UPPER TROF OVER THE OHIO VALLEY. LIGHT AND
VARIABLE SFC WINDS AND RELATIVELY WEAK WINDS THROUGH JUST ABOVE
850MB ARE CAUSING THE STORMS TO MOVE SLOWLY EAST. WITH SLOW
MOVEMENT AND SFC DEWPOINTS IN THE MID 60S...HAVE ADDED MENTION OF
HEAVY RAIN TO ZONES/GRIDS. ACTIVITY SHOULD REMAIN ISOLATED TO
SCATTERED GIVEN LACK OF LARGER SCALE FORCING MECHANISM...SO WILL
HOLD OFF A FLOOD WATCH AT THIS POINT.

A SHOWER OR TWO MAY LINGER OVER THE SRN ZONES PAST SUNSET...BUT
HIGH PRESSURE WILL DOMINATE FOR THE MOST PART WITH CLEARING AND
PATCHY VALLEY FOG DEVELOPING OVERNIGHT AND INTO EARLY FRIDAY
MORNING.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
VERY LITTLE CHANGE IN THE OVERALL PATTERN EXPECTED INTO DAY 2
WITH EVEN WEAKER FORCING ALOFT DUE TO DAMPENING OF UPPER TROUGH.
EXPECT BULK OF PCPN TO REMAIN CONFINED TO ERN NC/VA TO THE
DELMARVA NEAR Q-STNRY FRONT AND HI MSTR PWS AXIS. STILL CAN NOT
RULE OUT AN ISOLD SHRA/TSTM DURING THE AFTN OVER ERN PORTIONS OF
THE CWA BUT POPS WILL BE BARELY MENTIONABLE/AOB 20 PCT. TEMPS
SHOULD EDGE A LITTLE WARMER THAN TODAY. STG WAA UPSTREAM OVER THE
GRT LKS/OH VLY WILL LKLY BRING SOME MID-HIGH CLOUDS INTO WRN SXNS
BY 12Z SAT.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
THE AREA SHOULD BE IN MORE OF A RETURN FLOW REGIME BY SAT AS THE
SFC HIGH SLIPS OFF THE EAST COAST. STILL CANT RULE OUT AN ISOLD
SHRA/TSTM IN SPOTS WHILE MOST AREAS STAY DRY. STALLED FRONT ALONG
THE SOUTHEAST COAST SHOULD PIVOT BACK NWD AS WARM FRONT SAT NGT
INTO EARLY SUNDAY WITH S-SWLY LLJ INC LLVL MSTR FLUX THRU THE
UPPER OH VLY INTO WRN PA IN ADVANCE OF LEAD SHORTWAVE ENERGY AND
ASSOCD SFC COLD FRONT MOVG SEWD ACRS THE GRT LKS-MIDWEST.

AMPLIFICATION OF THE UPPER PATTERN BEGINS EARLY NEXT WEEK WITH A
MODEL CONSENSUS GENERALLY INDICATING A FRONTAL PCPN AXIS SHIFTING
SEWD THRU THE GRT LKS/OH VLY REGIONS INTO CENTRAL PA SUN-MON.
ALTHOUGH PREDICTABILITY IS TOO LOW ATTM...A SEVERE WX THREAT
SHOULD SPREAD SEWD IN TIME FROM THE UPPER MIDWEST/GRT LKS/OH VLY
INTO THE MID ATLC AND NORTHEAST STATES...ALONG SRN PERIPHERY OF
STRONGER WINDS/CYC FLOW ALOFT AND SEVERAL REINFORCING COLD
FRONTAL SURGES ASSOCIATED WITH THE AMPLIFYING SYNOPTIC UPPER
TROUGH. EACH COLD FRONTAL SURGE WILL PROVIDE AN OPPORTUNITY FOR
SHOWERS/TSTMS THROUGH AT LEAST TUESDAY.

THE HIGHLY ANOMALOUS AMPLIFICATION OF THE LARGE SCALE PATTERN IS
A VIRTUAL LOCK BY THE END OF THE PERIOD AS INDICATED BY ALL MEDIUM
RANGE GLOBAL NUMERICAL MODELS AND ENSEMBLE SYSTEMS. THIS WELL-
ADVERTISED HIGH MERIDIONAL EVENT WILL FEATURE A FULL-LATITUDE
RIDGE AND SEARING HEAT OUT WEST...NOT BE BE OUTDONE BY THE RETURN
OF THE POLAR VORTEX IN THE EAST OVER QUE/ONT AND THE UPPER GREAT
LAKES. CONSIDERING THE MAGNITUDE OF THE UPPER LEVEL TROUGH WITH
500MB STANDARDIZED ANOMALIES ON THE ORDER OF -3 TO -4SD IN BOTH
THE DETERMINISTIC GLOBAL MODELS AND THEIR RESPECTIVE ENSEMBLE
MEANS...CONFIDENCE IN A PERIOD OF BELOW AVG TEMPS /DURING WHAT IS
CLIMATOLOGICALLY THE HOTTEST TIME OF THE YEAR/ IS VERY HIGH FROM
TUE-THU OF NEXT WEEK.

&&

.AVIATION /22Z THURSDAY THROUGH TUESDAY/...

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE SLOWLY
EAST INTO THE LOWER SUSQUEHANNA VALLEY THROUGH 00Z. TERMINALS WILL
REMAIN VFR UNLESS A STRAY STORM WANDERS INTO THE AIRSPACE...WHICH
WOULD CAUSE CONDITIONS TO BRIEFLY CRASH TO IFR OR LOWER.

MESO MODELS SUPPORT THE IDEA THAT THE CONVECTION WILL DIE OFF
RAPIDLY AFTER SUNDOWN. CLEARING SKIES THIS EVENING AND A LIGHT
WIND WILL PROMOTE PATCHY FOG LATER THIS EVENING AND
OVERNIGHT...ESP WHERE RAIN FALLS OVER THE NEXT FEW HOURS.

HIGH PRESSURE SHOULD SUPPORT WIDESPREAD VFR CONDS FRIDAY AND SAT
WITH A LINGERING SLIGHT CHANCE OF AFTERNOON SHOWERS AND AREAS OF
NIGHTTIME FOG...ESP OVER SRN AIRFIELDS.

UPPER LOW MOVING INTO THE NORTHEAST LATE THIS WEEKEND WILL LEAD TO
UNSETTLED CONDS.

OUTLOOK...

SAT...PATCHY AM FOG POSSIBLE.

SUN-TUE...BRIEF...MAINLY PM...THUNDERSTORM IMPACTS POSSIBLE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...STEINBUGL
NEAR TERM...GARTNER
SHORT TERM...GARTNER/STEINBUGL
LONG TERM...RXR
AVIATION...LA CORTE/GARTNER
Hazardous weather outlook, Jul 10, 4:31 AM EDT, 14 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
431 AM EDT THU JUL 10 2014

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-110845-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
431 AM EDT THU JUL 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 10, 4:19 PM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
419 PM EDT THU JUL 10 2014

PAZ027-028-102045-
MIFFLIN PA-JUNIATA PA-
419 PM EDT THU JUL 10 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 419 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
WHIPPLE DAM STATE PARK...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  LEWISTOWN...BURNHAM...MILROY...HIGHLAND PARK...YEAGERTOWN AND
REEDSVILLE AROUND 440 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BARRVILLE...WAGNER...
MIFFLIN...MAITLAND...MIFFLINTOWN AND PORT ROYAL.

LAT...LON 4064 7775 4068 7769 4068 7770 4070 7770
      4072 7768 4071 7735 4070 7734 4050 7741
TIME...MOT...LOC 2019Z 285DEG 15KT 4070 7779

DEVOIR
Special weather statement, Jul 10, 4:46 PM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
446 PM EDT THU JUL 10 2014

PAZ027-028-056-102115-
MIFFLIN PA-JUNIATA PA-PERRY PA-
446 PM EDT THU JUL 10 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 444 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM
NEAR LEWISTOWN...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND TORRENTIAL RAIN WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ALFARATA...BELLTOWN AND WALNUT AROUND 450 PM EDT.
  MCALISTERVILLE...MCCLURE AND MEXICO AROUND 510 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THOMPSONTOWN...EAST
SALEM...WAGNER...PORT ROYAL...MIFFLIN...MAITLAND AND MIFFLINTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAIN MAY LEAD TO FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4042 7723 4046 7735 4046 7736 4047 7737
      4056 7764 4074 7758 4071 7735 4070 7733
      4068 7716 4068 7713
TIME...MOT...LOC 2044Z 286DEG 21KT 4063 7752

LA CORTE
Special weather statement, Jul 10, 4:49 PM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
449 PM EDT THU JUL 10 2014

PAZ026>028-102130-
MIFFLIN PA-JUNIATA PA-HUNTINGDON PA-
449 PM EDT THU JUL 10 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 449 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
MOUNT UNION...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MOUNT UNION AROUND 500 PM EDT.
  BLACKLOG AROUND 520 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE NEWTON HAMILTON...
MAPLETON...SHIRLEYSBURG AND KISTLER.

LAT...LON 4031 7802 4042 7799 4043 7763 4030 7766
      4023 7775 4024 7777
TIME...MOT...LOC 2049Z 277DEG 20KT 4034 7793

EVANEGO
Special weather statement, Jul 10, 6:11 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
611 PM EDT THU JUL 10 2014

PAZ056-057-059-063-102245-
CUMBERLAND PA-DAUPHIN PA-LEBANON PA-PERRY PA-
611 PM EDT THU JUL 10 2014

...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...

AT 610 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR NEW BUFFALO TO NEAR LOYSVILLE...AND MOVING
EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  DUNCANNON AND NEW BUFFALO AROUND 620 PM EDT.
  LINGLESTOWN...SCHLUSSER...NEW BLOOMFIELD...SHERMANSDALE...CARLISLE
SPRINGS AND DEHART DAM AROUND 640 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE CITY ISLAND...
HARRISBURG AREA COMMUNITY COLLEGE...DAUPHIN...HALIFAX...LANDISBURG
AND ENDERS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE NEAR MILE MARKER 237.
 INTERSTATE 81 BETWEEN MILE MARKERS 53 AND 78.
 INTERSTATE 83 BETWEEN MILE MARKERS 41 AND 43...AND BETWEEN MILE
MARKERS 49 AND 50.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4047 7654 4019 7696 4034 7741 4050 7701
TIME...MOT...LOC 2210Z 280DEG 13KT 4048 7700 4033 7737

EVANEGO
Special weather statement, Jul 10, 6:31 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
631 PM EDT THU JUL 10 2014

PAZ033-034-102315-
BEDFORD PA-SOMERSET PA-
631 PM EDT THU JUL 10 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 630 PM EDT...DOPPLER RADAR INDICATED A FEW STRONG THUNDERSTORMS
OVER SOUTHEASTERN SOMERSET COUNTY. THE STRONGEST WAS NEAR LAKE
GORDON...MOVING EAST AT 10 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING DIME SIZE HAIL AND WINDS IN
EXCESS OF 30 MPH.

A STRONG THUNDERSTORM WILL BE NEAR...
  LAKE GORDON AROUND 710 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ELLERSLIE...
WELLERSBURG...CALLIMONT AND HYNDMAN.

LAT...LON 3972 7897 3995 7893 3991 7855 3976 7858
      3972 7860
TIME...MOT...LOC 2230Z 280DEG 10KT 3981 7882

DEVOIR
Special weather statement, Jul 10, 7:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
713 PM EDT THU JUL 10 2014

PAZ057-059-066-110000-
DAUPHIN PA-LANCASTER PA-LEBANON PA-
713 PM EDT THU JUL 10 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 713 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
LINGLESTOWN...MOVING SOUTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  RUTHERFORD AND SKYLINE VIEW AROUND 720 PM EDT.
  HUMMELSTOWN AND PENN NATIONAL RACE COURSE AROUND 730 PM EDT.
  HERSHEY AND PALMYRA AROUND 740 PM EDT.
  ELIZABETHTOWN AND CAMPBELLTOWN AROUND 750 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE AVON HEIGHTS...PENN
STATE COLLEGE OF MEDICINE...HERSHEY PARK...ONO AND MOUNT GRETNA.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 254 AND 268.
 INTERSTATE 81 BETWEEN MILE MARKERS 75 AND 83.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4027 7680 4040 7671 4041 7630 4040 7629
      4010 7647
TIME...MOT...LOC 2313Z 294DEG 18KT 4033 7680

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 9:12 PM EDTSpecial Weather StatementCTPCarbon33 min
Jul 10, 3:29 PM EDTSpecial Weather StatementCTPCentre46 min
Jul 10, 3:38 PM EDTSpecial Weather StatementCTPMifflin37 min
Jul 10, 3:41 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon49 min
Jul 10, 3:45 PM EDTSpecial Weather StatementCTPFranklin30 min
Jul 10, 3:51 PM EDTSpecial Weather StatementCTPBlair, Huntingdon39 min
Jul 10, 4:14 PM EDTSpecial Weather StatementCTPFranklin31 min
Jul 10, 4:19 PM EDTSpecial Weather StatementCTPJuniata, Mifflin26 min
Jul 10, 4:46 PM EDTSpecial Weather StatementCTPJuniata29 min
Jul 10, 4:49 PM EDTSpecial Weather StatementCTPHuntingdon41 min
Jul 10, 6:11 PM EDTSpecial Weather StatementCTPDauphin34 min
Jul 10, 6:57 PM EDTAreal Flood AdvisoryCTPDauphin3 hr
Jul 10, 7:22 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon68 min
Jul 10, 7:24 PM EDTSpecial Weather StatementCTPYork36 min
Jul 10, 7:59 PM EDTSpecial Weather StatementCTPYork46 min

Nearby

Special Weather Statements in Pennsylvania, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.